# SDR AALA991630

- Difficulty date: March 28, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N876AA
- Make and model: Boeing 727223
- Aircraft serial: 21388
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1303
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - APPROX .5 INCH CRACK AT LIGHTENING HOLE AT STATION 1303.  STOP DRILLED CRACK AND INSTALLED REPAIR PER 51-40-2.  (M)
